Show simple item record

dc.contributor.authorWang, Wei-Cheng ( )
dc.date.accessioned2020-08-11T21:40:52Z
dc.date.available2020-08-11T21:40:52Z
dc.date.issued2002-06-18
dc.identifier.citationWang, W. C. (2002). Nonlinear stability of centered rarefaction waves of the Jin-Xin relaxation model for $2 \times 2$ conservation laws. Electronic Journal of Differential Equations, 2002(57), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12359
dc.description.abstractWe study the asymptotic equivalence of the Jin-Xin relaxation model and its formal limit for genuinely nonlinear 2 x 2 conservation laws. The initial data is allowed to have jump discontinuities corresponding to centered rarefaction waves, which includes Riemann data connected by rarefaction curves. We show that, as long as the initial data is a small perturbation of a constant state, the solution for the relaxation system exists globally in time and converges, in the zero relaxation limit, to the solution of the corresponding conservation law uniformly except for an initial layer.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectJin-Xin relaxation modelen_US
dc.subjectConservation lawsen_US
dc.subjectCentered rarefaction waveen_US
dc.titleNonlinear Stability of Centered Rarefaction Waves of the Jin-Xin Relaxation Model for 2 x 2 Conservation Lawsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record